# SDR F3LA2017021500078

- Difficulty date: January 13, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N947FR
- Make and model: Airbus A319-111
- Aircraft serial: 2806
- Aircraft time: 37,481 hours, 18,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Frame 66
- Part time: 37,481 hours, 18,510 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS EVIDENCE OF CORROSION AROUND FASTNER HOLES.   REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-72-11-911-001.
